# SDR AUS20031142

- Difficulty date: May 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Cont TSIO550B
- Propeller: Muhbr MTV9*
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Part number: 552541
- Condition: Faulty
- Location: Autopilot Rack
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT RACK FAULTY.  RACK WAS TOO LONG FOR COMPUTER AND THE PINS WOULD NOT MATE CORRECTLY.  RACK WAS A NEW ITEM.
